# SDR AALA202505146686

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 42,710 hours, 18,227 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Condition: Loose
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AT FL370 PARKING BRAKE LIGHT ILLUMINATED AND WOULD NOT EXTINGUISH DURING FLIGHT, NO CHANGE ON DIM OR BRIGHT SETTING. AIRCRAFT EMERGENCY LANDED SAFELY AT ORD. CHECKED PARKING BRAKE INDICATOR LIGHT, FOUND PARKING BRAKE LIGHT WOULD COME ON BY GENTLY TAPPING THE SIDE OF AISLE STAND PANEL NEXT TO PARKING BRAKE HANDLE OR WIGGLING THE LENS CAP WITH THE PARKING BRAKE IN THE OFF POSITION. REPLACED LIGHT BULB (AALA202505141225) AND PARKING BRAKE INDICATOR LENS CAP (AALA202505146686). PARKING BRAKE INDICATOR LIGHT ONLY ILLUMINATES NOW WITH PUSH TO TEST OR SETTING THE PARKING BRAKE IN THE ON POSITION.
